Alert archive / Iowa / Wind Chill Advisories in 2007

Wind Chill Advisory 9, NWS Sioux Falls, SD

February 14, 20074 states

NWS Sioux Falls, SD issued this wind chill advisory at Feb 14, 2007, 9:37 PM CST for 4 states. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2007, 9:37 PM CST (03:37 UTC)
Expired
Feb 15, 2007, 9:57 AM CST
In force
12 hr
Issued by
NWS Sioux Falls, SD
All 23 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Dakota County, NE, Dixon County, NE, Bon Homme County, SD, Clay County, SD, Lincoln County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 74 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFSD 150337
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
937 PM CST WED FEB 14 2007

.NORTHWEST WINDS HAVE INCREASED TO 10 TO 15 MPH WITH LOCALIZED
GUSTS NEAR 20 MPH EXPECTED OVERNIGHT FROM SOUTHWEST MINNESOTA TO
NORTHWEST IOWA...FAR SOUTHEAST SOUTH DAKOTA...AND FAR NORTHEAST
NEBRASKA. THIS COMBINED WITH TEMPERATURES DROPPING INTO THE TEENS
BELOW ZERO LATER TONIGHT...WILL CAUSE WIND CHILLS TO DROP TO 20
BELOW TO 30 BELOW ZERO.

IAZ002-003-014-MNZ072-080-081-089-090-151145-
/O.NEW.KFSD.WC.Y.0009.070215T0337Z-070215T1600Z/
OSCEOLA-DICKINSON-CLAY-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD
937 PM CST WED FEB 14 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. 

NORTHWEST WINDS OF 10 TO 15 MPH WILL CAUSE WIND CHILLS TO DROP TO
20 BELOW TO 30 BELOW ZERO TONIGHT INTO THURSDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

$$

IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ067>071-151145-
/O.NEW.KFSD.WC.Y.0009.070215T0600Z-070215T1600Z/
LYON-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-
DIXON-DAKOTA-LINCOLN-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...
SANBORN...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...PONCA...ALLEN...
SOUTH SIOUX CITY...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
937 PM CST WED FEB 14 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. 

NORTHWEST WINDS INCREASING TO 10 TO 15 MPH WILL CAUSE WIND CHILLS
TO DROP TO 20 BELOW TO 30 BELOW ZERO AFTER MIDNIGHT TONIGHT INTO
THURSDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

$$
RSR
3 follow-up statements
000 
WWUS43 KFSD 150950
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CST THU FEB 15 2007

.NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES WILL
RESULT IN WIND CHILL READINGS OF 20 TO 35 BELOW ZERO.

IAZ002-003-014-MNZ072-080-081-089-090-151600-
/O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/
OSCEOLA-DICKINSON-CLAY-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD
350 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

NORTHWEST WINDS AROUND 10 MPH AROUND THE IOWA GREAT LAKES AND
ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA WILL RESULT IN WIND
CHILLS FROM 25 TO 35 DEGREES BELOW ZERO THIS MORNING. THE WIND
CHILLS ARE EXPECTED TO MODERATE SOME BY THE MID TO LATE MORNING
HOURS AS TEMPERATURES RISE.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

$$

IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ067>071-151600-
/O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/
LYON-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-
DIXON-DAKOTA-LINCOLN-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...
SANBORN...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...PONCA...ALLEN...
SOUTH SIOUX CITY...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
350 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES
WILL RESULT IN WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WIND
CHILL READING ARE EXPECTED TO MODERATE BY MID MORNING AS
TEMPERATURES BEGIN TO INCREASE.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

$$
BT
000 
WWUS43 KFSD 151218
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 AM CST THU FEB 15 2007

.NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES
WILL RESULT IN WIND CHILL READINGS OF 20 TO 35 BELOW ZERO.

IAZ001-012-SDZ067>069-151330-
/O.CAN.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/
LYON-SIOUX-LINCOLN-BON HOMME-YANKTON-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...CANTON...LENNOX...TEA...
HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...
YANKTON
618 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WINDS HAVE BECOME FAIRLY LIGHT EARLY THIS MORNING...AND ARE EXPECTED
TO REMAIN SO THROUGH THE MORNING. THE LIGHTER WINDS WILL MINIMIZE THE
WIDESPREAD THREAT OF DANGEROUSLY COLD WIND CHILLS. HOWEVER CAUTION
SHOULD STILL BE TAKEN TO PROTECT AGAINST THE COLD THIS MORNING...AS
ACTUAL AIR TEMPERATURES WILL RANGE FROM 8 BELOW TO 15 BELOW UNTIL
AFTER 9 AM.

$$

IAZ002-003-014-MNZ072-080-081-089-090-151600-
/O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/
OSCEOLA-DICKINSON-CLAY-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD
618 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

NORTHWEST WINDS AROUND 10 MPH AROUND THE IOWA GREAT LAKES AND
ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA WILL RESULT IN
WIND CHILLS FROM 20 TO 35 DEGREES BELOW ZERO THIS MORNING. THE
WIND CHILLS ARE EXPECTED TO IMPROVE SOME BY THE MID TO LATE 
MORNING HOURS AS TEMPERATURES RISE.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

$$

IAZ013-020>022-031-032-NEZ013-014-SDZ070-071-151600-
/O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/
OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
CLAY-UNION-
INCLUDING THE CITIES OF...SHELDON...HARTLEY...SANBORN...LE MARS...
CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE...HOLSTEIN...
BATTLE CREEK...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...
VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
618 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES
WILL RESULT IN WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WIND
CHILL READING ARE EXPECTED TO IMPROVE BY MID MORNING AS 
TEMPERATURES BEGIN TO INCREASE.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN.  THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS.  THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

$$
 JH
000 
WWUS43 KFSD 151557
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
957 AM CST THU FEB 15 2007

IAZ002-003-013-014-020>022-031-032-MNZ072-080-081-089-090-NEZ013-
014-SDZ070-071-151700-
/O.CAN.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/
OSCEOLA-DICKINSON-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-
WOODBURY-IDA-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA-
UNION-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...LE MARS...
CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE...HOLSTEIN...
BATTLE CREEK...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
957 AM CST THU FEB 15 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. 

TEMPERATURES WILL SLOWLY WARM TO ZERO TO 5 ABOVE THIS
AFTERNOON...AND NORTHWEST WIND WILL GENERALLY REMAIN LESS THAN 10
MPH. THIS WILL ALLOW THE WIND CHILLS VALUES TO IMPROVE.


$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 3:30 PM CST, 6 hours 7 minutes earlier.

Area forecast discussion, Feb 14, 3:30 PM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 PM CST WED FEB 14 2007

.DISCUSSION...
S/W DIVING SEWD THRU CNTRL SD WL BRING SOME FLURRIES OR S- ALONG AND
W OF I29 THIS EVE. SKIES WL CLEAR AFTER PASSAGE OF S/W WITH SRN CWA
LAST TO CLR. TEMPS SHUD FALL AGAIN TONIGHT AND WILL BE WELL BLO
ZERO. NW WNDS AROUND 10 MPH WL PUSH WND CHILLS CLOSE TO ADVY
RANGE...BUT WL NOT ISSUE.

ON THU...SHUD SEE PLENTY OF SUN BUT WITH HIGH ALBEDO OF FRESH
SNOW...TEMPS WL NOT CLIMB OUT OF SINGLE DIGITS MOST PLACES XCPT SW
CWA WHERE TEMPS WL CLIMB INTO TEENS AS WINDS SHIFT TO THE SW. LOW
TEMPS THU NIGHT WL OCCUR IN THE EVE FOLLOWED BY RISING TEMPS AS WAA
KICKS IN.

NICE CLIPPER WL DROP SEWD ACRS CWA ON FRI AND FEEL GFS/CANADIAN
SOLUTION LOOKS MORE REASONABLE WITH SFC LOW NR FSD BY FRI EVE.
DECENT DYNAMICS WITH THIS SYS AND FEEL THERE WL BE A SWATH OF SNOW
IN THE 1 TO 3 INCH RANGE NE OF A HON-FSD-SLB LINE ON FRI/FRI EVE. SW
OF THIS LINE SCT LIGHT PRECIP EXPECTED AND MAY BE A MIX OF R/ZR- OR
S ACRS SW CWA AND H85 TEMPS RISE SLIGHTLY ABOVE 0C. AFTER THIS
CLIPPER PASSES...STG NW WINDS OF 25 TO 35 MPH WL CREATE QUITE A BIT
OF BLOWING SNOW ESPEC SINCE THERE IS A NICE LAYER OF FLUFFY SNOW
CURRENTLY ON A LAYER OF CRUST. WUD NOT BE SURPRISED IF WINDS END OF
BEING STGER...CUD SEE A GND BLIZZARD AT TIMES.

TEMP ON FRI SHUD AT LEAST BE CLOSER TO NORM EVEN WITH THE PRECIP.
NOT MUCH COOLING BEHIND S/W SO HIGH ON TEMPS WL AGAIN BE IN
20S...WHICH IS STILL BLO NORM.

MAIN STORY IN THE EXTENDED...SUNDAY THROUGH WEDNESDAY...WILL BE THE
WARMING THROUGH THE PERIOD. WARMING TEMPS WILL BEGIN ON SUNDAY AS
UPPER LEVEL RIDGING OVER THE ROCKY MOUNTAIN STATES PUSHES
EASTWARD...AND A SURFACE TROUGH OVER THE WESTERN HIGH PLAINS BRINGS
WINDS AROUND FROM THE SOUTH. RELATIVELY MILD CONDITIONS WILL PREVAIL
THROUGH MID WEEK AS THE UPPER LEVEL FLOW BECOMES NEARLY ZONAL ON
MONDAY AND TUESDAY.  COULD GET INTO THE LOWER 40S IN OUR
SOUTHWESTERN ZONES ON WEDNESDAY WITH 925 MB TEMPS RANGING FROM
AROUND 0 DEGREE C IN OUR NORTHEAST...TO 7 DEGREES C IN OUR
SOUTHWEST. LOOKING TO REMAIN MAINLY DRY THROUGH THE PERIOD.

&&

.AVIATION...

GENERALLY MVFR CEILINGS AND VISIBILITIES DURING THE EVENING
HOURS...DUE TO UPPER LEVEL LOW PRESSURE DIVING SOUTHEAST ACROSS WRN
SD. THIS AREA OF LOW PRESSURE WILL PRODUCE SOME LIGHT SNOW SHOWERS
AND FLURRIES. SNOW WILL END NEAR HON EARLY THIS EVENING...WITH
FLURRIES IN THE FSD AREA ENDING LATE THIS EVENING. LIGHT SNOW WILL
DEVELOP THIS EVENING NEAR SUX...LIKELY TO CONTINUE UNTIL SHORTLY
AFTER MIDNIGHT. SKIES ARE EXPECTED TO CLEAR FROM N TO S DURING THE
NIGHT AS THE UPPER LOW MOVE OUT OF THE REGION AND SFC HIGH PRESSURE
CONTINUES TO BUILD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&

/JM/LIEBL
Hazardous weather outlook, Feb 14, 4:55 AM CST, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0455 AM CST WED FEB 14 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-151200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0455 AM CST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WINTER WEATHER...
MORNING WIND CHILLS READINGS ARE EXPECTED TO VARY FROM 20 BELOW
TO 35 BELOW ZERO.  THE MOST EXTREME CONDITIONS...ASSOCIATED WITH
WINDS OF 10 TO 15 MPH...WILL OCCUR FROM EXTREME SOUTHEAST SOUTH
DAKOTA AND NORTHEAST NEBRASKA...THROUGH MOST OF NORTHWEST IOWA
AND SOUTHWEST MINNESOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOWFALL WILL DEVELOP BY LATE MORNING FRIDAY...AND CONTINUE INTO
FRIDAY NIGHT.  A BAND OF ONE TO TWO INCHES SNOWFALL WILL BE
POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM HURON TO SIOUX
FALLS
TO SPENCER IOWA.  SOME SPOTTY FREEZING RAIN WILL BE POSSIBLE ON
FRIDAY AFTERNOON FROM SOUTH CENTRAL INTO EXTREME SOUTHEAST SOUTH
DAKOTA.

WINDS WILL INCREASE SIGNIFICANTLY BY LATE FRIDAY AFTERNOON ACROSS
SOUTH CENTRAL SOUTH DAKOTA...SPREADING ACROSS THE AREA FRIDAY
EVENING. WITH AN ABUNDANCE OF DRY AND FLUFFY SNOWCOVER...GUSTY
NORTHWEST WINDS OF 20 TO 40 MPH WILL PRODUCE SIGNIFICANT BLOWING
SNOW...WITH POTENTIAL FOR NEAR ZERO VISIBILITIES IN OPEN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Wind Chill Advisories in Iowa, 2007Wind Chill Advisories in Minnesota, 2007Wind Chill Advisories in South Dakota, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.